| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A registered nurse reported that after intraocular lens (iol) implantation, the patient experienced glare and rings while driving at night.The lens was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was dysphotopsia.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Corrected information was provided in d.4.Additional information was provided in h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.The instructions for use (ifu) states that some visual effects may be expected due to the superposition of focused and unfocused multiple images.These may include some perception of halos, radial lines around point sources of light(starbursts) under night-time conditions, or glare, as well as other visual symptoms.As with other multifocal iols, there is a possibility that visual symptoms may be significant enough that the patient will request explant of the multifocal iol.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.